The level sets of iterated brownian motion
Séminaire de probabilités de Strasbourg, Volume 29 (1995), p. 231-236
@article{SPS_1995__29__231_0,
     author = {Burdzy, Krzysztof and Khoshnevisan, Davar},
     title = {The level sets of iterated brownian motion},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {29},
     year = {1995},
     pages = {231-236},
     zbl = {0853.60061},
     mrnumber = {1459464},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1995__29__231_0}
}
The level sets of iterated brownian motion. Séminaire de probabilités de Strasbourg, Volume 29 (1995) pp. 231-236. http://www.numdam.org/item/SPS_1995__29__231_0/

[A] R.J. Adler (1978). The uniform dimension of the level sets of a Brownian sheet, Ann. Prob. 6 509-515. | MR 490818 | Zbl 0378.60028

[B] J. Bertoin (1995). Iterated Brownian motion and Stable (1/4) subordinator, to appear in Prob. and Stat. Lett. | MR 1399993 | Zbl 0854.60082

[B1] K. Burdzy (1993). Some path properties of iterated Brownian motion. Sem. Stoch. Proc. 1992, 67-87 (Ed. K.L. Chung, E. Çinlar and M.J. Sharpe) Birkhäuser, Boston. | MR 1278077 | Zbl 0789.60060

[B2] K. Burdzy (1994). Variation of iterated Brownian motion. Measure-valued Processes, Stochastic Partial Differential Equations and Interacting Systems, (Ed. D.A. Dawson) CRM Proceedings and Lecture Notes, 5 35-53. | MR 1278281 | Zbl 0803.60077

[CsCsFR1] E. Csáki, M. Csörgö, A. Földes AND P. Révész (1995). Global Strassen type theorems for iterated Brownian motion, to appear in Stoch. Proc. Theor Appl. | MR 1357659 | Zbl 0843.60072

[CSCSFR2] E. Csáki, M. Csörgö, A. Földes AND P. Révész (1995). The local time of iterated Brownian motion, Preprint. | MR 1400596

[DM] P. Deheuvels AND D.M. Mason (1992). A functional LIL approach to pointwise Bahadur-Kiefer theorems, Prob. in Banach Spaces, 8, 255-266 (eds.: R.M. Dudley, M.G. Hahn and J. Kuelbs) | MR 1227623 | Zbl 0844.60012

[F] T. Funaki (1979). A probabilistic construction of the solution of some higher order parabolic differential equations, Proc. Japan Acad. 55, 176-179. | MR 533542 | Zbl 0433.35039

[HPS] Y. Hu, D. Pierre Lotti Viaud AND Z. Shi (1994). Laws of the iterated logarithm for iterated Wiener processes, to appear in J. Theor. Prob. | MR 1325853 | Zbl 0816.60027

[HS] Y. HuAND Z. Shi (1994). The Csörgö-Révész modulus of non-differentiability of iterated Brownian motion, to appear in Stoch. Proc. Theor Appl.. | MR 1348378 | Zbl 0833.60033

[IM] K. ItôAND H.P. Mckean (1965). Diffusion Processes and Their Sample Paths, Springer, Berlin, Heidelberg. | Zbl 0127.09503

[KL1] D. Khoshnevisan AND T.M. Lewis (1995). Chung's law of the iterated logarithm for iterated Brownian motion, to appear in Ann.Inst. Hen. Poinc.: Prob. et Stat. | Numdam | MR 1387394 | Zbl 0859.60025

[KL2] D. Khoshnevisan AND T.M. Lewis (1995). The modulus of continuity for iterated Brownian motion, to appear in J. Theoretical Prob. | MR 1712242 | Zbl 0880.60081

[Mc] H.P. Mckean (1962). A Hölder condition for Brownian local time, J. Math. Kyoto Univ., 1-2, 195-201. | MR 146902 | Zbl 0121.13101

[P] E.A. Perkins (1981). The exact Hausdorff measure of the level sets of Brownian motion, Z. Wahr. verw. Geb. 58, 373-388. | MR 639146 | Zbl 0458.60076

[RY] D. Revuz AND M. Yor (1991). Continuous Martingales and Brownian Motion, Springer, New York. | MR 1083357 | Zbl 0731.60002

[S] Z. Shi (1994). Lower limits of iterated Wiener processes, to appear in Stat. Prob. Lett. | MR 1340161 | Zbl 0824.60025